# SDR ASOA201000357

- Difficulty date: March 5, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 28,901 hours, 25,668 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB LBL 27.50 APPROX WL 130 HAS INDICATION NOTED APPROX .2" IN LENGTH 90/5 FSH JUST ABOVE AFT CARGO DOOR TRACK FAILED NDT INSP. AREA MARKED ON ACFT.  COMPLIED WITH EC/TC REO 601R-53-61-1541 AND MET ALL THE REQUIREMENTS OF REO 601R-53-61-1541 REV B.
